# SDR DALA2015071304326

- Difficulty date: July 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1060-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FUSELAGE SKIN BETWEEN BS 1060-1079 LONGERONS 28L - 29R.  CORROSION REMOVED IAW SRM 51-30-2, 51-10-3 PARR. 26.  AREA WAS TREATED AND PAINTED IAW SRM 51-10-3 PARR/ 14 AND 21,  WITHIN LIMITS IAW SRM 53-04-02.
